# SDR CALA2023050801387

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737-900ER
- Aircraft serial: 43535
- Aircraft time: 29,656 hours, 10,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810636
- Condition: Delaminated
- Location: 231mf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR PANEL 231MF HAS DELAMINATION WHI CH REQUIRES FURTHER EVAL.  TRANSCRIBED FROM HAECO GSO NR 9286676 CLEANED, SANDED AND REPAIRED MAIN CABIN FLOOR PANEL 231MF IAW B7 37-900ER SRM 53-00-50-2R
